# SDR CA100205007

- Difficulty date: January 24, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932210
- Condition: Cracked
- Location: Cockpit
- Part time: 13,863 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED THE RT SIDE WINDOW CRACKED DURING CRUISE EN ROUTE.  ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT IAW AMM. WINDOW REMOVED AND REPLACED AND LEAK CHECKED IAW AMM. ACFT RETURNED TO SERVICE. (SEE ALSO FAA SDR NR2010020600364/VNAA2010012700009) (TC  20100205007)
